Facebook Pixel
EmpowHER Guest

Condom broke, Plan B, Period 2.5 weeks late, Neg hpt, Preg Symptoms

By Anonymous December 15, 2011 - 7:06pm
Rate This

My last period started on November 1st, and the condom broke on November 12th. My boyfriend and I got plan B about 12 hours later. About 2ish 3 days later I started bleeding for about 3 days. We had unprotected sex around the 26th of November, and my period was supposed to start around December 3rd. I've taken 3 home pregnancy tests and they have all came back negative. On December 12th, I had what I thought was my period, but it was extremely light and ended 2.5 days later. My periods usually last about 4 days. I have a little back pain, sore breasts, more emotional then I usually am, and have to urinate frequently. Is this just my period getting ready to actually happen, or is there a possibility of pregnancy? Thank you! :)

Add a Comment1 Comments

EmpowHER Guest

HI Anon,

Welcome to EmpowHER. The changes in your period and the symptoms can be cause from taking Plan B. Those are some of the side effects. It can cause a heavier or lighter next period, or a period that is early or late. But if you missed a period, you can also be pregnant. It may be good to see your doctor, so he can determine if you are pregnant.



December 16, 2011 - 5:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!